Q. I got fever with chills and WBC count is 11900. Is it serious?

Answered by
Dr. Parth R Goswami
and medically reviewed by iCliniq medical review team.
Published on Jul 09, 2018

Hi doctor,

I recently got a fever with chills and feeling cold. I took Dolo 650 and fever is gone but still continue to feel chills in my legs and sometimes feel cold. I went to the doctor. He asked me to get CBC test and routine urine test. In my CBC test, my WBC count is 11900, rest all are in normal. My urine test says 6 to 8/HPF and pH urine as acidic. The doctor said it is UTI. Am worried about WBC 11900 count. Kindly advise. Currently, I am taking Zifi CV 200.

Dr. Parth R Goswami

Hematology Pathology
#

Hello,

Welcome to icliniq.com.

Kindly let me know if any other symptoms you have like burning micturition, abdominal pain, dyspnea, etc. Your total WBC count not much raised, it is only slightly increased. In urine, 6 to 8 pus cells are not significant. So, it can be a viral infection and symptomatic management is done for that. Kindly attach your reports to check it. Take care.

For more information consult a family physician online --> https://www.icliniq.com/ask-a-doctor-online/family-physician

Thank you doctor,

I feel some kind of uncomfortable feeling in my legs like I do not know how to tell it like burning or feel cold in my legs and arms and urinate a lot and sometimes sweat.

Dr. Parth R Goswami

Hematology Pathology
#

Hello,

Welcome back to icliniq.com.

I have seen your attached report (attachment removed to protect patient identity) and it does not show any alarming rise in total WBC count. Your total count mildly elevated and ESR (erythrocyte sedimentation rate) is raised. So, viral infection can be possible diagnosis as per history and report.

Your malaria report is negative and it can be excluded. Just now symptomatic management done with lots of water and take Paracetamol 500 mg SOS as per requirement. You can also take prescribed Vitamin C 500 mg BD (twice daily) for five days. Maintain hydration with lots of water. Green leafy vegetables and fruits to be taken more. Repeat CBC after three days if no improvement. Consult your physician for examination.

For more information consult a family physician online --> https://www.icliniq.com/ask-a-doctor-online/family-physician

Also Read Answers From:

Related Questions & Answers


Are the Increase in WBC Count can be due to Neurontin?

Query: Hi doctor, My husband, who is 49, had blood work done. It shows a WBC count of 40,000, which has been checked twice now. His doctor wants to send him to see a specialist. He has had no recent infections. There is no change in his appetite and no weight loss. He feels fine. He has been on Neurontin...  Read Full »

Can a viral infection increase the ESR level?

Query: Hello doctor, I am 30 years old male. My recent blood report shows high ESR level (48 mm/hr). I am having a cough, fever, and a headache since eight days. The doctor told me that I have a viral infection, and has given me antibiotics and a cough syrup. Please guide.  Read Full »

What could be the reason for recurrent fever with high ESR and CRP levels?

Query: Hi doctor, I am getting a fever every day. But, every day the fever occurs and goes to a maximum of 100 degrees, and it gets back to the body temperature without any medications. It is repetitive. I have done a few blood tests and am attaching the reports. I have found out that my CRP and ESR is ver...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Family Physician Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.